# SDR ABXA9800745

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: T-Cap
- Part number: 99193691
- Condition: Cracked
- Location: Ws 58.5
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT T-CAP CRACKED AT STATION XCW-58.500.  REPLACED LEFT WING T-CAP IAW ABX EA 12182 AND DC9 SRM 51-30-5.
